Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567066
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: K. E. Petersen
Title: Brownian motion, Hardy spaces and bounded mean oscillation
Additional book information: London Mathematical Society Lecture Note Series (2) vol. 28, Cambridge University Press, Cambridge, London, New York, Melbourne, 105 pp.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Sheldon Axler
Journal: Bull. Amer. Math. Soc. 84 (1978), 645-647